# SDR UALA2012121407226

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 48,365 hours, 19,320 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Screw
- Condition: Loose
- Location: Floorboard
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR AT ROW 23 IS SOFT AND SQEAKY.  CHECKED STRUCTURE UNDER FLOORBOARD AT ROW 23.  NO DEFECTS NOTED.  FOUND LOOSE SCREWS ON FWD SIDE FLOORBOARD. TIGHTENED, FLOOR WAS NOT SOFT, JUST HAD SQUEAK.
